Alert archive / New York / Flood Watches in 2018
Flood Watch 7, NWS Buffalo, NY
NWS Buffalo, NY issued this flood watch at Oct 31, 2018, 1:32 PM EDT for 10 counties in New York. It took effect at Nov 1, 2018, 5:00 PM EDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2018, 1:32 PM EDT (17:32 UTC)
- In effect from
- Nov 1, 2018, 5:00 PM EDT
- Expired
- Nov 2, 2018, 3:55 AM EDT
- In force
- 11 hr
- Issued by
- NWS Buffalo, NY
- Flood severity
- None
Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 37 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 397 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
972 WGUS61 KBUF 311732 FFABUF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Buffalo NY 132 PM EDT Wed Oct 31 2018 NYZ001>003-010>013-019>021-085-010145- /O.NEW.KBUF.FA.A.0007.181101T2100Z-181102T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Chautauqua-Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Geneseo, Jamestown, Olean, Wellsville, Orchard Park, and Springville 132 PM EDT Wed Oct 31 2018 ...FLOOD WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... The National Weather Service in Buffalo has issued a * Flood Watch for a portion of western New York...including the following counties...Allegany...Cattaraugus...Chautauqua... Genesee...Livingston...Monroe...Niagara...Northern Erie... Orleans...Southern Erie and Wyoming. * From Thursday afternoon through Friday afternoon. * A period of widespread moderate to heavy rain will develop Thursday afternoon and continue through early Friday morning across all of Western New York. Rainfall amounts of 1.5 to 2.0 inches are expected Thursday through Friday. This heavy rain will fall on already saturated soils. * Excessive runoff from heavy rainfall may result in minor flooding of poor drainage areas and small creeks from late Thursday afternoon through early Friday morning. Minor flooding is also possible on some of the larger creeks and rivers on Friday, including the upper Genesee River, upper Allegheny River, and Buffalo area creeks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. Stay tuned to weather radio or other radio and tv stations for further details or updates && $$ Hitchcock
6 follow-up statements
940 WGUS61 KBUF 010029 FFABUF Flood Watch National Weather Service Buffalo NY 829 PM EDT Wed Oct 31 2018 NYZ001>003-010>013-019>021-085-010900- /O.CON.KBUF.FA.A.0007.181101T2100Z-181102T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Chautauqua-Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Geneseo, Jamestown, Olean, Wellsville, Orchard Park, and Springville 829 PM EDT Wed Oct 31 2018 ...FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY AFTERNOON... The Flood Watch continues for * A portion of western New York...including the following counties...Allegany...Cattaraugus...Chautauqua...Genesee... Livingston...Monroe...Niagara...Northern Erie...Orleans... Southern Erie and Wyoming. * From Thursday afternoon through Friday afternoon. * A period of widespread moderate to heavy rain will develop Thursday afternoon and continue through early Friday morning across all of Western New York. Rainfall amounts of 1.5 to 2.0 inches are expected Thursday through Friday. This heavy rain will fall on already saturated soils. * Excessive runoff from heavy rainfall may result in minor flooding of poor drainage areas and small creeks from late Thursday afternoon through early Friday morning. Minor flooding is also possible on some of the larger creeks and rivers on Friday, including the upper Genesee River, upper Allegheny River, and Buffalo and Rochester area creeks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. Stay tuned to weather radio or other radio and tv stations for further details or updates. && $$ Apffel
264 WGUS61 KBUF 010817 FFABUF Flood Watch National Weather Service Buffalo NY 417 AM EDT Thu Nov 1 2018 NYZ001>003-010>013-019>021-085-011700- /O.CON.KBUF.FA.A.0007.181101T2100Z-181102T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Chautauqua-Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Geneseo, Jamestown, Olean, Wellsville, Orchard Park, and Springville 417 AM EDT Thu Nov 1 2018 ...FLOOD WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH FRIDAY AFTERNOON... The Flood Watch continues for * A portion of western New York...including the following counties...Allegany...Cattaraugus...Chautauqua...Genesee... Livingston...Monroe...Niagara...Northern Erie...Orleans... Southern Erie and Wyoming. * From this afternoon through Friday afternoon. * Widespread rain will develop today, will continue through tonight and into early Friday across all of Western New York, with the heaviest rain expected to fall between this afternoon and this evening. Rainfall amounts of 1 to 2 inches are expected through early Friday morning. This heavy rain will fall on already saturated soils. * Excessive runoff from heavy rainfall may result in minor flooding of poor drainage areas and small creeks from late this afternoon through early Friday morning, with minor flooding also possible in areas where fallen leaves clog storm drains. Minor flooding will also be possible on some of the larger creeks and rivers on Friday, including the upper Genesee River, upper Allegheny River, and Buffalo and Rochester area creeks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. Stay tuned to weather radio or other radio and tv stations for further details or updates. && $$ JJR
216 WGUS61 KBUF 011511 FFABUF Flood Watch National Weather Service Buffalo NY 1111 AM EDT Thu Nov 1 2018 NYZ001>003-010>013-019>021-085-012315- /O.CON.KBUF.FA.A.0007.181101T2100Z-181102T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Chautauqua-Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Geneseo, Jamestown, Olean, Wellsville, Orchard Park, and Springville 1111 AM EDT Thu Nov 1 2018 ...FLOOD WATCH REMAINS IN EFFECT FROM 5 PM EDT THIS AFTERNOON THROUGH FRIDAY AFTERNOON... The Flood Watch continues for * A portion of western New York...including the following counties...Allegany...Cattaraugus...Chautauqua...Genesee... Livingston...Monroe...Niagara...Northern Erie...Orleans... Southern Erie and Wyoming. * From 5 PM EDT this afternoon through Friday afternoon. * Widespread rain will continue today, and will continue through tonight and into early Friday across all of Western New York, with the heaviest rain expected to fall between this afternoon and this evening. Rainfall amounts of 1 to 2 inches, with greatest totals across the northern Niagara Frontier, are expected through early Friday morning. This heavy rain will fall on already saturated soils. * Excessive runoff from heavy rainfall may result in minor flooding of poor drainage areas and small creeks from late this afternoon through early Friday morning, with minor flooding also possible in areas where fallen leaves clog storm drains. Minor flooding will also be possible on some of the larger creeks and rivers on Friday, including the upper Genesee River, upper Allegheny River, and Buffalo and Rochester area creeks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. Stay tuned to weather radio or other radio and tv stations for further details or updates. && $$ Thomas
123 WGUS61 KBUF 012018 FFABUF Flood Watch National Weather Service Buffalo NY 418 PM EDT Thu Nov 1 2018 NYZ001>003-010>013-019>021-085-020430- /O.CON.KBUF.FA.A.0007.181101T2100Z-181102T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Chautauqua-Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Geneseo, Jamestown, Olean, Wellsville, Orchard Park, and Springville 418 PM EDT Thu Nov 1 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... The Flood Watch continues for * A portion of western New York...including the following counties...Allegany...Cattaraugus...Chautauqua...Genesee... Livingston...Monroe...Niagara...Northern Erie...Orleans... Southern Erie and Wyoming. * Through Friday afternoon. * Widespread rain will continue tonight and into Friday across Western New York. The heaviest rain will be this evening. A total of 1 to 2 inches of rain is expected, with greatest amounts across the northern Niagara Frontier. * Excessive runoff from heavy rainfall may result in minor flooding in areas with poor drainage areas. There also may be street flooding in areas where fallen leaves clog storm drains. Minor flooding is also possible on some of the larger creeks and rivers late tonight and Friday, including the upper Genesee River, upper Allegheny River, and Buffalo and Rochester area creeks. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. Stay tuned to weather radio or other radio and tv stations for further details or updates. && $$ Apffel
339 WGUS61 KBUF 020244 FFABUF Flood Watch National Weather Service Buffalo NY 1044 PM EDT Thu Nov 1 2018 NYZ001>003-010>013-019>021-085-021100- /O.CON.KBUF.FA.A.0007.000000T0000Z-181102T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Chautauqua-Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Geneseo, Jamestown, Olean, Wellsville, Orchard Park, and Springville 1044 PM EDT Thu Nov 1 2018 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY AFTERNOON... The Flood Watch continues for * A portion of western New York...including the following counties...Allegany...Cattaraugus...Chautauqua...Genesee... Livingston...Monroe...Niagara...Northern Erie...Orleans... Southern Erie and Wyoming. * Through Friday afternoon. * Rain will continue overnight and into Friday across Western New York. A total of 1 to 2 inches of rain is expected, with greatest amounts across the northern Niagara Frontier. * Excessive runoff from heavy rainfall may result in minor flooding in areas with poor drainage areas. There also may be street flooding in areas where fallen leaves clog storm drains. Minor river and creek flooding is also possible, with the greatest risk along area creeks from Buffalo to Rochester. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. Stay tuned to weather radio or other radio and tv stations for further details or updates. && $$ Apffel
595 WGUS61 KBUF 020755 FFABUF Flood Watch National Weather Service Buffalo NY 355 AM EDT Fri Nov 2 2018 NYZ001>003-010>013-019>021-085-020900- /O.CAN.KBUF.FA.A.0007.000000T0000Z-181102T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Chautauqua-Cattaraugus-Allegany-Southern Erie- Including the cities of Niagara Falls, Medina, Rochester, Buffalo, Batavia, Warsaw, Geneseo, Jamestown, Olean, Wellsville, Orchard Park, and Springville 355 AM EDT Fri Nov 2 2018 ...FLOOD WATCH IS CANCELLED... The threat of flooding has ended...therefore the Flood Watch previously in effect for a portion of western New York has been cancelled. $$ JJR
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flood watch went out at Oct 31, 10:43 AM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Oct 31, 10:43 AM EDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1043 AM EDT Wed Oct 31 2018
.SYNOPSIS...
Weak low pressure will pass across Southern Ontario today while
easing its trailing cold front and associated showers across our
region. The front will then stall out near the Pennsylvania border
tonight as another wave of low pressure develops over the Tennessee
Valley...with this feature then lifting northeastward along the
stalled out boundary and bringing a widespread soaking rainfall to
our region Thursday into Friday. Otherwise...temperatures will
average out a bit above normal through the end of the work week.
&&
.NEAR TERM /THROUGH THURSDAY/...
Latest AMDAR data displays a low level jet speed max stretching from
the Ohio Valley and towards WNY, with regional radars indicating
greatest returns along and near the left exit region of this jet.
Model data takes this jet across our region this afternoon, and
expect another period of showers associated with both this LLJ, as
well as lift ahead of a cold front. This cold front will cross our
region between 18Z and 00Z. Additional rainfall through this
evening will range between a tenth and a third of an inch.
By early evening we should start to see some improvement behind the
cold front, and across the Niagara Frontier. Greatest lift and
deeper moisture will be along the cold front, which will be stalling
near the state line tonight. This will likely maintain light showers
through the night across our southern row or two of counties.
Water Vapor imagery this late morning displays an upper level trough
nearing New Mexico...and this trough will form and deepen a surface
wave along the stalled frontal boundary to our south on Thursday.
The wave will consolidate over the Ohio Valley, and with little
movement to the warm front over our region through the daylight
hours, expect the heaviest rain to be across our southern zones,
with less forecasted rainfall to the north. Isentropic lift in the
850 - 700 hPa layer (295K surface) will be centered through the
deeper moisture, that when combined with lift within the right
entrance region of a 190 knot 300 hPa jet another period of rainfall
will occur. Additional rainfall will range from half to three
quarters of an inch near the state line...to a tenth or two near
Lake Ontario and points eastward.
A thermal ridge at 850 hPa will pass across the region today,
bringing milder air temperatures at the surface, with highs today in
the 50s, to lower 60s. Thick cloud cover tonight will maintain lows
in the low to mid 40s. Behind the cold front tomorrow highs will not
be as warm, but will rise to within a few degrees of normal...with
highs in the mid to upper 40s.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
Low pressure will track northeastward and into NE OH/NW PA Thursday
evening. This will act to push the warm front further north across
NYS with PWATS increasing to 1-2 SD above normal Thursday night. The
region will be under the influence of the right entrance region of
an 140 kt upper level jet while warm, moist air rides over the low-
level cool air Thursday night. Widespread moderate to heavy rain is
expected overnight across the forecast area. There is some
variability as to where the heaviest rain will be located but the
Western Southern Tier seems like the best spot with its proximity to
the surface low overnight. Temperatures will only fall a few degrees
with lows in the low to mid 40s.
The surface low and warm front will move east and into central New
England Friday. Although rain will taper off through the day, deep
layer moisture and rain showers will make for another wet day.
Rainfall amounts will average around 1-2 inches across the forecast
area from 12z Thu-00z Sat. Locally higher amounts are possible.
River ensemble forecasts show some members reaching flood stage,
across the Western Southern Tier where most rain is expected at this
time. The recent wet spell across the region has led to a saturated
ground and coupled with more rain through the end of the week may
result in hydrologic issues mainly across Western NY. Temperatures
will be near normal Friday with highs in the mid to upper 50s.
Cold air advection will spread begin Friday night and continue into
Saturday with 850Ts falling to -3 to -6C by Saturday afternoon.
There is some variability with the speed of the next long wave
trough as it moves across the Northeast Saturday. The 00z GFS is
slower than the 00z ECMWF. Both synoptic and lake effect rain
showers are likely Saturday. Temperatures will fall into the upper
30s to low 40s Friday night and rise into the mid to upper 40s
Saturday.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
A few scattered showers may linger east and southeast of Lake
Ontario into Saturday evening with a modest lake response.
High pressure will then build into the eastern Great Lakes later
Saturday night, finally allowing the entire region to dry out. The
surface high will drift to the east coast Sunday, and still remain
close enough to keep our region dry. Southwest return flow will
begin to ramp up, allowing highs to reach back into the 50s again
after a cool start to the day.
The pattern will amplify across North America early next week, with
a deep trough carving out across the Plains with building ridges on
the west and east coasts. Rising heights and warm advection will
push temperatures above average by Monday or Tuesday, with potential
for highs in the 60s by Tuesday. Broad warm advection and increasing
moisture will bring a low chance of showers Monday, with increasing
chances of rain Monday night and Tuesday as a system over the Ohio
Valley begins to approach.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
During the course of today low pressure will slide across nearby
Southern Ontario...while slowly pivoting its trailing cold front
southeastward across our region. This will result in a round of
increasingly widespread showers...with deepening moisture allowing
ceilings to deteriorate from their current VFR levels to MVFR across
the lower elevations...and to IFR across the higher terrain. The
most widespread shower activity can be expected between late this
morning and mid to late this afternoon...with the activity then
beginning to taper off later in the afternoon in the vicinity of
KBUF/KIAG.
In addition to the above...a 40-45 knot low level jet extending
down to 1500-2000 ft AGL will help to generate some LLWS in most
locations through at least part of this morning...before surface
winds increase enough to alleviate these concerns. The exception
to this will be east of Lake Ontario...where the LLWS will persist
into this afternoon.
Tonight the front will sink southward to around the New York-
Pennsylvania border...where it will then stall out. Closer to this
boundary showers and a mix of MVFR/IFR ceilings will remain more
likely...while areas further north should see much more scattered
showers along with some temporary improvement to VFR.
Outlook...
Thursday and Friday...Periods of rain with widespread MVFR to
LIFR conditions.
Saturday...MVFR/VFR with a chance of showers.
Sunday...VFR.
&&
.MARINE...
A moderately brisk southwesterly flow out ahead of an advancing
cold front should lead to a period of lower-end advisory-level
conditions on Lakes Erie and Ontario today...with the strongest
winds found across eastern Lake Erie and the western and eastern
ends of Lake Ontario. Following the passage of the cold front...
winds will veer to westerly and diminish this afternoon and
evening.
After that...the frontal boundary will stall out over or just to
the south of the region through the end of the work week...as a
wave of low pressure develops and tracks northeastward along it.
While winds and waves should remain well below advisory levels
through Thursday...strengthening northeasterlies out ahead of
the advancing surface low will likely necessitate another round of
advisories for areas along the south shores of both lakes between
Thursday night and Friday.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 5 PM EDT this afternoon for LEZ040-
041.
Small Craft Advisory until 5 PM EDT this afternoon
for LOZ042>045.
&&
SYNOPSIS...JJR
NEAR TERM...Thomas
SHORT TERM...HSK
LONG TERM...Hitchcock/HSK
AVIATION...JJR
MARINE...JJRHazardous weather outlook, Oct 31, 7:20 AM EDT, 6 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 720 AM EDT Wed Oct 31 2018 NYZ001>003-010>014-019>021-085-011130- Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston- Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- 720 AM EDT Wed Oct 31 2018 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Moderate to heavy rain is expected across Western NY, the Genesee Valley, and western Finger Lakes late Thursday through Friday as a cold front stalls across the region. The recent wet weather has resulted in a saturated ground and additional rainfall will lead to rises on rivers, creeks and streams. Minor flooding is possible in low lying and poor drainage areas. Some of the larger rivers may approach flood stage Friday through Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>008-011130- Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- 720 AM EDT Wed Oct 31 2018 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-011130- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 720 AM EDT Wed Oct 31 2018 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock/HSK
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.